Alert archive / Mississippi / Flash Flood Warnings in 2016

Flash Flood Warning 64, NWS Memphis, TN

April 29, 20165 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Apr 29, 2016, 2:51 PM CDT for 5 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 2:51 PM CDT (19:51 UTC)
Expired
Apr 29, 2016, 5:45 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 104 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 7.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

578 
WGUS54 KMEG 291951
FFWMEG
MSC003-009-117-139-145-292245-
/O.NEW.KMEG.FF.W.0064.160429T1951Z-160429T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
  EASTERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHWESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 251 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORINTH...NEW ALBANY...RIPLEY...BLUE MOUNTAIN...JUMPERTOWN...
  THEO...HINKLE...KEOWNVILLE...GRAVESTOWN...WALNUT...HICKORY FLAT...
  FALKNER...MYRTLE...DUMAS...GUYS...KOSSUTH...CLARYSVILLE...
  JERICHO...TIPLERSVILLE AND CHALYBEATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3450 8874 3452 8923 3499 8903 3500 8861
      3500 8843

$$
1 follow-up statement
833 
WGUS74 KMEG 292101
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT FRI APR 29 2016

MSC003-009-117-139-145-292111-
/O.CAN.KMEG.FF.W.0064.000000T0000Z-160429T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCORN MS-BENTON MS-UNION MS-PRENTISS MS-TIPPAH MS-
401 PM CDT FRI APR 29 2016

...THE FLASH FLOOD WARNING FOR ALCORN...EASTERN BENTON...NORTHERN
UNION...NORTHWESTERN PRENTISS AND TIPPAH COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3450 8874 3452 8923 3499 8903 3500 8861
      3500 8843

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 1:59 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 29, 1:59 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
159 PM CDT FRI APR 29 2016

.DISCUSSION...

MCS CONTINUES TO MOVE THROUGH THE MIDSOUTH THIS AFTERNOON. STORMS
ON THE LEADING EDGE ARE BEGINNING TO INTENSIFY AS IT MOVES INTO AN
MORE UNSTABLE AIR MASS. THE BACK EDGE OF THE COMPLEX WILL MOVE
EAST OF THE MIDSOUTH BETWEEN 5-7 PM. EXPECT A LULL IN ACTIVITY FOR
A FEW HOURS. HOWEVER WITH THE WARM FRONT REMAINING STRETCHED FROM
PINE BLUFF ARKANSAS TO TUPELO MISSISSIPPI NEW DEVELOPMENT THAT IS
BEGINNING TO POP UP OVER TEXAS AND OKLAHOMA WILL MOVE ALONG THE
BOUNDARY THIS EVENING. THE CONVECTION WILL BEGIN TO PUSH INTO EAST
ARKANSAS BETWEEN 10 PM AND MIDNIGHT. THE CONVECTION WILL SPREAD EAST
OF THE MISSISSIPPI RIVER AROUND MIDNIGHT. WILL ISSUE A FLASH FLOOD
WATCH FOR WESTERN AREAS TONIGHT. THE FRONT WILL BEGIN TO SLOWLY LIFT
NORTHWARD BY SUNRISE AS IT DOES THE BULK OF THE CONVECTION SHOULD
PUSH NORTH. BY MIDDAY SATURDAY EXPECT ONLY ISOLATED CONVECTION
AROUND THE AREA.

TEMPERATURES WILL WARM BACK INTO THE LOWER TO MID 80S ON SATURDAY
AS WINDS TURN AROUND TO THE SOUTH. THIS WILL MAKE THE ATMOSPHERE
UNSTABLE AS A COLD FRONT BEGINS TO PUSH INTO THE CWA. SHOWERS AND
THUNDERSTORMS WILL BEGIN TO DEVELOP ALONG THE FRONT BY LATE
AFTERNOON INTO THE EARLY EVENING. SOME OF THESE STORMS MAY BE
SEVERE. THE FRONT WILL STALL OUT SOMEWHERE BETWEEN NORTHEAST
MISSISSIPPI AND CENTRAL MISSISSIPPI. THE GFS IS A LITTLE FURTHER
SOUTH THAN THE NAM. A SFC LOW WILL DEVELOP ALONG THE FRONT AND
MOVE NORTHEASTWARD BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS
BACK INTO THE MIDSOUTH LATE SUNDAY NIGHT INTO MONDAY. BEST CHANCES
FOR RAIN WILL OCCUR OVER NORTH MISSISSIPPI BUT IF THE NAM IS
CORRECT THE ENTIRE MIDSOUTH COULD START OUT THE WEEK WET. WILL
BUMP UP POPS FOR MONDAY FOR AT LEAST NORTH MISSISSIPPI.

THE ECMWF AND GFS DIFFER ON HOW LONG IT WILL TAKE THE FRONT TO
CLEAR THE MIDSOUTH. THE GFS IS QUICKER ON CLEARING BUT IT BRINGS
AN UPPER LEVEL LOW INTO THE AREA ON TUESDAY CONTINUING RAIN
CHANCES. FOR NOW WILL JUST GO FOR A BLEND FROM TUESDAY AND BEYOND.
COOLER AND DRIER AIR WILL FILTER INTO THE AREA BY MIDWEEK.

KRM

&&

.AVIATION...

A WARM FRONT LOCATED SOUTH OF THE REGION WILL LIFT NORTH DURING
THIS PERIOD. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL PUSH
ACROSS THE MIDSOUTH ESPECIALLY ACROSS KJBR...MEM AND KMKL. EXPECT
OCNL IFR VSBYS AND MVFR CIGS THIS AFTERNOON WITH MVFR CIGS
BECOMING MORE WIDESPREAD THIS EVENING. SHOWERS AND THUNDERSTORMS
SHOULD TAPER OFF 30/09Z-30/12Z AS THE FRONT LIFTS NORTH AND CONDS
TO IMPROVE BACK TO VFR.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 29, 4:22 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CDT FRI APR 29 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301130-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
422 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE
MIDSOUTH. THE GREATEST POTENTIAL FOR SEVERE STORMS IS EXPECTED
TONIGHT ACROSS EAST CENTRAL ARKANSAS AND NORTHWEST MISSISSIPPI.
DAMAGING THUNDERSTORM WIND AND HAIL LOOK TO BE THE MOST LIKELY
THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
THE WEEKEND WITH THE FOCUS SHIFTING MORE INTO NORTH MISSISSIPPI BY
SUNDAY.DAMAGING THUNDERSTORM WIND AND HAIL LOOK TO BE THE MOST LIKELY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Apr 29, 12:41 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT FRI APR 29 2016

MSZ010>012-020-291830-
TALLAHATCHIE MS-PANOLA MS-COAHOMA MS-QUITMAN MS-
1241 PM CDT FRI APR 29 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...

TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 1241 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES NORTHEAST OF
DREW...MOVING NORTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN TALLAHATCHIE...SOUTHWESTERN PANOLA...SOUTHEASTERN COAHOMA
AND SOUTHERN QUITMAN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3381 9045 3398 9045 3399 9064 3425 9020
      3390 8994 3381 9019
TIME...MOT...LOC 1741Z 237DEG 31KT 3385 9042
Local storm report, Apr 29, 1:00 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     FLASH FLOOD      6 NE MIDTOWN MEMPHIS    35.19N 89.91W
04/29/2016                   SHELBY             TN   TRAINED SPOTTER

            WATER CURB TO CURB AND SIX TO EIGHT INCHES DEEP AT WELLS
            STATION ROAD AND RUSSWOOD. DAYTONA ROAD AND TRUMAN AVENUE
            ALSO FLOODED.

&&

SJM
Special weather statement, Apr 29, 1:05 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 PM CDT FRI APR 29 2016

MSZ002-003-008-012>014-291845-
BENTON MS-TATE MS-LAFAYETTE MS-PANOLA MS-MARSHALL MS-UNION MS-
105 PM CDT FRI APR 29 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...

BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
EAST CENTRAL PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 105 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR LAWS HILL...OR 12
MILES SOUTH OF HOLLY SPRINGS...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...SOUTHEASTERN TATE...LAFAYETTE...EAST CENTRAL
PANOLA...MARSHALL AND WESTERN UNION COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3484 8968 3492 8905 3481 8905 3481 8909
      3460 8909 3460 8904 3439 8904 3438 8924
      3435 8925 3427 8973
TIME...MOT...LOC 1805Z 250DEG 44KT 3459 8948
Special weather statement, Apr 29, 1:31 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
131 PM CDT FRI APR 29 2016

MSZ020>022-291915-
TALLAHATCHIE MS-YALOBUSHA MS-CALHOUN MS-
131 PM CDT FRI APR 29 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...

SOUTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
WEST CENTRAL CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 131 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER SCOBEY...OR 9 MILES
NORTHWEST OF GRENADA...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN SOUTHEASTERN TALLAHATCHIE...YALOBUSHA AND WEST CENTRAL
CALHOUN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3399 9016 3419 8962 3419 8951 3418 8951
      3383 8950 3387 8951 3387 8977 3390 8977
      3390 8992 3382 8993 3382 8998 3381 8998
      3381 9013 3378 9014 3378 9015
TIME...MOT...LOC 1831Z 250DEG 44KT 3390 8988
Special weather statement, Apr 29, 2:13 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
213 PM CDT FRI APR 29 2016

MSZ015-021>023-292000-
YALOBUSHA MS-CALHOUN MS-CHICKASAW MS-PONTOTOC MS-
213 PM CDT FRI APR 29 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 PM CDT FOR...

EAST CENTRAL YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...

AT 212 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR BANNER...OR 15
MILES SOUTHEAST OF WATER VALLEY...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN EAST CENTRAL YALOBUSHA...CALHOUN...NORTHERN CHICKASAW AND
SOUTHERN PONTOTOC COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3389 8951 3415 8952 3416 8944 3416 8925
      3420 8925 3427 8883 3390 8882
TIME...MOT...LOC 1912Z 261DEG 30KT 3404 8941
Local storm report, Apr 29, 2:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
239 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
04/29/2016                   CALHOUN            MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 9 NEAR BRUCE.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 11:26 AM CDTRiver Flood WarningMEGQuitman50 hr
Apr 29, 12:11 PM CDTSpecial Weather StatementMEGDeSoto, Marshall, Panola, Tate49 min
Apr 29, 12:41 PM CDTSpecial Weather StatementMEGTallahatchie49 min
Apr 29, 12:47 PM CDTFlash Flood WarningMEGDeSoto3 hr
Apr 29, 1:05 PM CDTSpecial Weather StatementMEGBenton, Lafayette, Marshall40 min
Apr 29, 1:20 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Tippah, Union40 min
Apr 29, 1:31 PM CDTSpecial Weather StatementMEGYalobusha44 min
Apr 29, 2:13 PM CDTSpecial Weather StatementMEGCalhoun, Chickasaw, Pontotoc47 min
Apr 29, 2:26 PM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc49 min
Apr 29, 3:03 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe57 min
Apr 29, 3:26 PM CDTFlash Flood WatchMEGCoahoma, DeSoto, Tunica19 hr
Apr 29, 3:31 PM CDTTornado WarningMEGMonroe44 min
Apr 29, 4:07 PM CDTSevere Thunderstorm WarningMEGMonroe23 min

Nearby

Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.